# SDR USAA2013072600010

- Difficulty date: July 10, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: D53472192200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 66 TO 70, Y765.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472780.
